MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318250
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that, during the use of a capio slim device, the suture detached from the dart during surgery.The physician used the standard technique during deployment of the suture.An attempt was made to recover the dart, but it could not be found.It, along with part of the suture, remained in the patient.The procedure was then cancelled.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Block h6: imdrf device code a0501 captures the reportable event of dart detachment.Block h11: the complaint device was not returned; therefore, no physical or visual analysis could be performed.As a result, the reported device performance allegation could not be confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specification.A risk review was completed and confirmed that the event of "dart detachment of device or device component and unretrieved device fragments (udf)" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The impact code of "cancelled/rescheduled - post sedation/sedation unknown" is subsequent event of the primary anticipated event.A review of the device instructions for use (ifu) was completed and confirmed that the reported events are anticipated within the product ifu.There is no evidence of device misuse per the ifu, nor is there any indication of issues with the translation, wording, or graphical content of the ifu/labeling.Based on the information provided, the most probable cause of the reported issue could not be determined due to a lack of evidence, and in the absence of device evaluation or objective evidence, the most probable causes that may have contributed to the event remain unknown; therefore, this complaint is assigned an investigation conclusion code of "cause not established", as the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25692595
Report Number2124215-2026-35498
Device Sequence Number9669607
Product Code PWI
UDI-Device Identifier08714729838005
UDI-Public(01)08714729838005(17)281026(10)37803592
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318250
Device Catalogue NumberM0068318250
Device Lot Number0037803592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/02/2026
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown